# SDR USAA920081254

- Difficulty date: June 16, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 9,886 hours, 3,812 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367527700400
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC-02 - MAJOR REPAIR - FLOOR PANEL HAS 14 INCH AREA DELAMINATED AT FR 52 - 56, BL Y765 TO Y-165.  REPLACED FLOOR PANEL AT FR 52 - 56, BL Y765 TO Y-765.  (S)
